# SDR AMTA200301085

- Difficulty date: August 23, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL F/A JUMPSEAT EMERGENCY FLASHLIGHT ARE WEAK AND BATTERIES NEED REPLACED.  REMOVED AND REPLACED ALL F/A JUMPSEAT EMERGENCY FLASHLIGHTS.  OPS NORMAL PER M/M 25-64-00.  OK FOR SERVICE.  (M)
